# SDR AU980182

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL PUMP DRIVE LEVER FAILED ACROSS PIVOT PIN HOLES. LEVER SECTION WITHIN THE PUMP HAS SECONDARY CRACKING AND IS SLIGHTLY BOWED OUTWARDS. BROKEN PORTION OF LEVER FOUND IN THE ENGINE SUMP.
